| Model Number |
5400131000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the ramp assembly broke/disassembled while it was being serviced at the manufacturer facility.There were no adverse consequences related to this event.The ramp may break into small pieces, posing the risk of a small component becoming lost in a surgical site.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description